# SDR AALA201606209011

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 9,557 hours, 3,908 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904139
- Condition: Odor
- Location: E&E Bay
- Part time: 9,566 hours, 3,912 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  UNUSUAL NOISE AND ODOR COMING FROM AVIONICS AREA, SUSPECT AVIONICS BLOWER IS FAILING.  REPLACED EXTRACT FAN AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 21-26-51.
